Isolated singularities for the exponential type semilinear elliptic equation in ℝ2 - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Proceedings of the American Mathematical Society Year : 2009

Isolated singularities for the exponential type semilinear elliptic equation in ℝ2

Abstract

no abstract

Dates and versions

hal-00864755 , version 1 (23-09-2013)

Identifiers

Cite

R. Dhanya, Jacques Giacomoni, S. Prashanth. Isolated singularities for the exponential type semilinear elliptic equation in ℝ2. Proceedings of the American Mathematical Society, 2009, 137 (12), pp.4099-4107. ⟨10.1090/S0002-9939-09-09988-2⟩. ⟨hal-00864755⟩
42 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More